Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS Lastest Issue
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  



Latest Issue

Volume 11, No. 3, September 2018




A New View of Fuzzy Vector Space over Fuzzy Field

In this paper, we determine a new view of fuzzy vector space over fuzzy field by using Yuan and Lee's definition of the fuzzy group, Aktas and Cagman's definition of fuzzy ring and Yetkin and Olgun's definition of fuzzy module. Moreover the concepts of fuzzy vector subspace are studied and some of their basic properties are presented as analogous to ordinary vector space theory


Esmaeel Ranjbar-Yanehsari

Mohsen Asghari-Larimi


JJMS, 2018, 11(3),193-210

Multiple Weighted Norm Inequalities for Commutators of Multilinear Calderon-Zygmund and Potential Type Operators

In this paper, the authors study the multiple weighted boundedness
of commutators generated by multilinear Calderon-Zygmund and potential type singular integral operators and BMO function. Furthermore, the two weighted norm inequalities of Calderon-Zygmund and potential type singular integral ..........



Panwang Wang

Zongguang Liu


JJMS, 2018, 11(3),211-228

2-Absorbing Primary Ideals of So-Rings

A partial semiring is a structure possessing an infinitary partial addition and a binary multiplication, subject to a set of axioms. The partial functions under disjoint-domain sums and functional composition is a partial semiring. In this paper we obtain equivalent conditions and some characteristics of 2-absorbing primary ideals in so-rings.



N. Ravi Babu
Dr. T.V. Pradeep Kumar
Dr. P.V. Srinivasa Rao


JJMS, 2018, 11(3),229-241

Fuzzy Soft Differentiation in Fuzzy Soft Topological Vector Spaces

In this paper a concept of fuzzy soft topological vector space has been
introduced and neighborhood system of fuzzy soft points are studied. It has also been possible to extend the idea of differentiation of mappings over fuzzy soft topological vector spaces.



Moumita Chiney
S. K. Samanta


JJMS, 2018, 11(3),243-272

Some Tight Polynomial-Exponential Lower Bounds for an Exponential Function

This note is devoted to new sharp lower bounds for exp(x2) over the
whole real line. We first introduce and study a new lower bound defined with polynomial of degree 2 and exponential (or hyperbolic) functions. Then we propose two improvements of this lower bound by using two different approaches; the first approach consists in adding well-chosen polynomial term to it, whereas the second approach aims to transform it for large values of |x|.


Christophe Chesneau


JJMS, 2018, 11(3),273-294